# SDR AALA20011896

- Difficulty date: October 12, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 315 - AFTER TAKEOFF WHILE CLIMBING THROUGH 21,000 FEET, 'TAIL COMP TEMP HIGH' LIGHT ILLUMINATED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  CLAMP AT LEFT HEAT EXCHANGER LEAKING.  TIGHTENED CLAMP.  GROUND CHECK NORMAL OPERATION.  (M)
